# SDR UALA2010070602398

- Difficulty date: July 6, 2010
- Submitted: July 9, 2010
- Operation: Air carrier
- Aircraft: N644UA
- Make and model: Boeing 767322
- Aircraft serial: 25094
- Aircraft time: 81,733 hours, 13,118 cycles
- Engine: Pwa PW4060
- System (JASC): 3620 · Pneumatic Indicating System
- Part: Module
- Part number: 8044012005
- Part serial: 2
- Condition: Faulty
- Location: Bleed Air Sys
- Stage of operation: IN
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LEFT ENG DUCT LEAK LIGHT CAME ON, ON TAXI.  REPLACED THE AIR SUPPLY BITE MODULE IAW MM.  ACCOMPLISHED LEAK CHECK IAW MM.
